Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 3, NWS Philadelphia/Mount Holly

January 11, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at Jan 11, 2003, 12:45 AM EST. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 11, 2003, 12:45 AM EST (05:45 UTC)
Expired
Jan 11, 2003, 2:00 AM EST
In force
75 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jan 10, 9:35 PM EST, 3 hours 10 minutes earlier.

Area forecast discussion, Jan 10, 9:35 PM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EST FRI JAN 10 2003

SML CRAFT GOING UP IN THE UPR DE BAY.

-------------------------------------

PREVIOUSLY...

UPDATED TO ACCOUNT FOR A FEW MORE CLOUDS AND SOME PERSISTENT
FLURRIES. TWEAKED THE RDF TO MORE CLOSELY MATCH CURRENT CONDITIONS.
OTHERWISE NO CHANGES. PREV AFD IS BELOW.

MPD

*****************************************************************

AND BEFORE THAT...

CAA WILL CONTINUE THRU THE NIGHT. LOW LEVEL MOIST AND CYCLONIC FLOW
WILL KEEP CHC SNSH OVER NW ZONES TONIGHT INTO SAT. AN ENFORCING SHOT
OF ARCTIC AIR FOR SUNDAY WILL KEEP THE DEEP FREEZE GOING. TEMPS HAVE
STAYED CLOSE TO THE MAV NUMBERS.

MARINE...WILL KEEP THE SMALL CRAFT GOING ON COAST AND LOWER DEL BAY.

FCSTID = 10

ZEV

.PHI...SML CRAFT ADVY CST AND DE BAY.
Hazardous weather outlook, Jan 10, 4:50 AM EST, 19 hours 55 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-101145-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 AM EST FRI JAN 10 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND
NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:00 AM ESTSpecial Marine WarningPHI90 min
Jan 11, 12:45 AM ESTSpecial Marine WarningPHI75 min

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.